... tubiligation that was done 5 yrs ago still same symptoms if not worst???
A tubal ligation should not effect your period at all. Have you seen a dr about this?
Mine has been heavier. The first few years I had increased cramping (I'd never had bad cramps until I got my tubes tied) but that got better after a few years but I continue to have very heavy clotty periods (I tend to get anemic easily) and it has been 18 years since I had my tubal. I was told it is due to backflow into the tubes (the increased cramping)
Is it normal to bleed heavily after a tubal an cramp bad an also feel light head
Agree with the other answer that it shouldn't effect your period. That is also a long time to have "symptoms", so it would be a good idea to schedule a physical exam with your doctor and also make sure they are aware of how long you have had issues. Best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.